Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Had medical abortion. Experiencing brown discharge, bleeding during intercourse. On depo injections. Suggestions?

I had a Medical Abortion over 2 Months ago now, i m experiancing a brown discharge and when i masturbate or have intercourse i bleed , i m getting worried now. Straight after the abortion i had the DEPO injection so i m not sure weather its normal or not. I havent yet returned to my normal menstral cycle, i m only young and panicing like mad. I m seeking answers and/or anything i can help it stop..
Asked On : Fri, 16 Nov 2012
Answers:  1 Views:  76
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
OBGYN 's  Response
Hi and welcome to the site.

It's very common and normal to have bleeding at the wrong time after getting a Depo-provera injection. Depo injection will prevent the normal cycle from coming back. With Depo injection many women will stop having cycles and other women will have irregular spotting and bleeding. Risk of pregnancy is low no matter what the bleeding is doing.

I hope this information has been helpful.
Answered: Tue, 4 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor